# SDR L1GA200000153

- Difficulty date: May 18, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- Aircraft time: 75,671 hours, 70,211 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pan
- Condition: Cracked
- Location: Bulkhead Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOCATED AT AFT PRESSURE BULKHEAD DOOR UPPER LEFT PAN ZEE.
